Alert archive / California / Wind Advisories in 2009

Wind Advisory 28, NWS San Diego, CA

November 28, 20094 counties in California

NWS San Diego, CA issued this wind advisory at Nov 28, 2009, 1:26 PM PST for 4 counties in California. It took effect at Nov 29, 2009, 3:00 AM PST. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Nov 28, 2009, 1:26 PM PST (21:26 UTC)
In effect from
Nov 29, 2009, 3:00 AM PST
Expired
Nov 30, 2009, 1:11 PM PST
In force
34 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 9.4 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2009-11-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2009-11-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
904 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSGX 282126
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
126 PM PST SAT NOV 28 2009

...GUSTY NORTHEAST WINDS ARE EXPECTED LATE TONIGHT AND SUNDAY ACROSS
THE SAN BERNARDINO AND SANTA ANA MOUNTAINS AND BELOW THE CAJON...

CAZ055-290530-
/O.NEW.KSGX.WI.Y.0028.091129T1100Z-091129T2200Z/
SAN BERNARDINO COUNTY MOUNTAINS-
126 PM PST SAT NOV 28 2009

...WIND ADVISORY IN EFFECT FROM 3 AM TO 2 PM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 2 PM PST SUNDAY. 

NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH ARE EXPECTED
TO DEVELOP ACROSS THE MOUNTAINS LATE TONIGHT AND SUNDAY MORNING
THEN DECREASE DURING THE AFTERNOON ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ048-057-290530-
/O.NEW.KSGX.WI.Y.0028.091129T1100Z-091130T2200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
126 PM PST SAT NOV 28 2009

...WIND ADVISORY IN EFFECT FROM 3 AM SUNDAY TO 2 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 AM SUNDAY TO 2 PM PST
MONDAY. 

NORTHEAST WINDS OF 15 TO 30 MPH WITH GUSTS TO 50 MPH ARE EXPECTED
TO DEVELOP BELOW THE CAJON PASS AND ACROSS THE SANTA ANA MOUNTAINS
LATE TONIGHT AND SUNDAY MORNING THEN DECREASE SUNDAY AFTERNOON.
GUSTY WINDS ARE EXPECTED TO INCREASE AGAIN SUNDAY NIGHT THEN
DECREASE DURING THE MORNING ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HORTON
6 follow-up statements
000 
WWUS76 KSGX 290530
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
930 PM PST SAT NOV 28 2009

...GUSTY NORTHEAST WINDS ARE EXPECTED LATE TONIGHT AND SUNDAY
ACROSS THE SAN BERNARDINO AND SANTA ANA MOUNTAINS AND BELOW THE
CAJON PASS...

CAZ055-291400-
/O.CON.KSGX.WI.Y.0028.091129T1100Z-091129T2200Z/
SAN BERNARDINO COUNTY MOUNTAINS-
930 PM PST SAT NOV 28 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 2 PM PST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 2 PM PST SUNDAY. 

NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH ARE EXPECTED
TO DEVELOP ACROSS THE MOUNTAINS LATE TONIGHT AND SUNDAY MORNING
THEN DECREASE DURING THE AFTERNOON ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ048-057-291400-
/O.CON.KSGX.WI.Y.0028.091129T1100Z-091130T2200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
930 PM PST SAT NOV 28 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO 2 PM PST
MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO 2 PM PST
MONDAY. 

NORTHEAST WINDS OF 15 TO 30 MPH WITH GUSTS TO 50 MPH ARE EXPECTED
TO DEVELOP BELOW THE CAJON PASS AND ACROSS THE SANTA ANA
MOUNTAINS LATE TONIGHT AND SUNDAY MORNING...THEN DECREASE BRIEFLY SUNDAY
AFTERNOON. THE GUSTY WINDS ARE EXPECTED TO INCREASE AGAIN SUNDAY
NIGHT THEN DECREASE DURING THE MORNING ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MOEDE
000 
WWUS76 KSGX 291149
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
349 AM PST SUN NOV 29 2009

...GUSTY NORTHEAST WINDS ARE EXPECTED THROUGH MONDAY MORNING ACROSS
THE SANTA ANA MOUNTAINS AND BELOW THE CAJON PASS IN THE INLAND
EMPIRE AND ONLY THROUGH EARLY THIS AFTERNOON IN THE SAN BERNARDINO
MOUNTAINS...

CAZ055-292000-
/O.CON.KSGX.WI.Y.0028.000000T0000Z-091129T2200Z/
SAN BERNARDINO COUNTY MOUNTAINS-
349 AM PST SUN NOV 29 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. 

NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ACROSS THE
MOUNTAINS THIS MORNING...DECREASING THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ048-057-292000-
/O.CON.KSGX.WI.Y.0028.000000T0000Z-091130T2200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
349 AM PST SUN NOV 29 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY. 

NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH MAINLY BELOW
THE CAJON PASS AND ACROSS THE SANTA ANA MOUNTAINS THIS MORNING...THEN
DECREASE BRIEFLY THIS AFTERNOON. THE GUSTY WINDS WILL INCREASE
TONIGHT THROUGH MONDAY MORNING...DECREASING MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WHITLOW
000 
WWUS76 KSGX 292001
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1201 PM PST SUN NOV 29 2009

...GUSTY NORTHEAST WINDS ARE EXPECTED THROUGH MONDAY MORNING
ACROSS THE SAN BERNARDINO AND SANTA ANA MOUNTAINS AND BELOW THE
CAJON PASS IN THE INLAND EMPIRE...

CAZ055-300515-
/O.EXT.KSGX.WI.Y.0028.000000T0000Z-091130T2200Z/
SAN BERNARDINO COUNTY MOUNTAINS-
1201 PM PST SUN NOV 29 2009

...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM PST MONDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 PM PST MONDAY. 

NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ACROSS THE
MOUNTAINS THIS AFTERNOON THROUGH MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ048-057-300515-
/O.CON.KSGX.WI.Y.0028.000000T0000Z-091130T2200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
1201 PM PST SUN NOV 29 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY. 

NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH MAINLY BELOW
THE CAJON PASS AND ACROSS THE SANTA ANA MOUNTAINS THIS AFTERNOON
THROUGH MONDAY MORNING...DECREASING MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HORTON
000 
WWUS76 KSGX 300531
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
931 PM PST SUN NOV 29 2009

...GUSTY NORTHEAST WINDS ARE EXPECTED THROUGH MONDAY MORNING
ACROSS THE SAN BERNARDINO AND SANTA ANA MOUNTAINS AND BELOW THE
CAJON PASS IN THE INLAND EMPIRE...

CAZ055-301400-
/O.CON.KSGX.WI.Y.0028.000000T0000Z-091130T2200Z/
SAN BERNARDINO COUNTY MOUNTAINS-
931 PM PST SUN NOV 29 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY. 

NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ACROSS THE
MOUNTAINS AND THROUGH THE PASSES TONIGHT AND MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ048-057-301400-
/O.CON.KSGX.WI.Y.0028.000000T0000Z-091130T2200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
931 PM PST SUN NOV 29 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY. 

NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH MAINLY BELOW
THE CAJON PASS AND ACROSS THE SANTA ANA MOUNTAINS THROUGH MONDAY
MORNING...DECREASING MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
000 
WWUS76 KSGX 301324
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
524 AM PST MON NOV 30 2009

...GUSTY NORTHEAST WINDS THIS MORNING ACROSS THE SAN BERNARDINO
AND SANTA ANA MOUNTAINS AND BELOW THE CAJON PASS IN THE INLAND
EMPIRE...

CAZ055-302200-
/O.CON.KSGX.WI.Y.0028.000000T0000Z-091130T2200Z/
SAN BERNARDINO COUNTY MOUNTAINS-
524 AM PST MON NOV 30 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. 

NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH ACROSS THE
MOUNTAINS AND THROUGH PASSES THIS MORNING...DECREASING THIS
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ048-057-302200-
/O.CON.KSGX.WI.Y.0028.000000T0000Z-091130T2200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
524 AM PST MON NOV 30 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. 

NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH MAINLY BELOW
THE CAJON PASS AND ACROSS THE SANTA ANA MOUNTAINS THIS MORNING...
DECREASING THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WHITLOW
000 
WWUS76 KSGX 302111
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
111 PM PST MON NOV 30 2009


CAZ048-055-057-302215-
/O.CAN.KSGX.WI.Y.0028.000000T0000Z-091130T2200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
111 PM PST MON NOV 30 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND
ADVISORY. 



$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Nov 28, 8:20 AM PST, 5 hours 6 minutes earlier.

Area forecast discussion, Nov 28, 8:20 AM PST, 5 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
820 AM PST SAT NOV 28 2009

.SYNOPSIS...UPPER LEVEL LOW WAS MOVING INTO SOUTHERN CALIFORNIA THIS
MORNING AND WILL CONTINUE TO MOVE SLOWLY TO THE SOUTHEAST THROUGH
THE AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS WILL DECREASE
THIS EVENING. MOISTURE WILL ROTATE AROUND THE LOW AS IT DROPS SOUTH
AND SHOWERS MAY CONTINUE MAINLY OVER THE MOUNTAINS THROUGH SUNDAY
AFTERNOON. THE SNOW LEVEL WILL DROP TO AROUND 4500 FEET AND LOCALLY
LOWER WITH AROUND 3 TO 6 INCHES OF SNOW IN THE HIGHER ELEVATIONS.
GUSTY NORTH WINDS WILL DEVELOP LATE TONIGHT AND BECOME NORTHEAST
SUNDAY THROUGH MONDAY MORNING WITH A WEAK FLOW MONDAY AFTERNOON
THROUGH FRIDAY. HIGH PRESSURE ALOFT MOVES OVER LATE SUNDAY THROUGH
TUESDAY...WEAKENING WEDNESDAY...INCREASING THURSDAY AND FRIDAY.

&&

.DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO...
ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES.

UPPER LOW APPEARS TO BE MOVING INTO SOUTHERN CALIFORNIA THIS MORNING
AND CLOSE TO THE TRACK OF THE 12Z NAM MODEL FROM SATURDAY. WIDE
SPREAD SHOWERS AND ISOLATED THUNDERSTORMS WERE SHOWING UP ON RADAR
AND NUMEROUS SPOTTER REPORTS OF SNOW IN THE MOUNTAINS SO FAR THIS
MORNING. MOST RAINFALL AMOUNTS SO FAR HAVE BEEN BETWEEN A TENTH AND
A QUARTER OF AN INCH BUT THERE WERE SOME REPORTS OF OVER AN INCH
NEAR DEVORE AND ALONG THE SOUTHWEST SLOPES OF THE SAN BERNARDINO
MOUNTAINS. BASED ON LIGHTNING DETECTION...THUNDERSTORMS WERE
CONFINED TO THE SAN BERNARDINO MOUNTAINS AND THE INLAND EMPIRE
ALTHOUGH THERE WAS A REPORT OF LIGHTNING AND THUNDER NEAR POWEY IN
SAN DIEGO COUNTY BUT LIGHTNING DETECTION IN THAT AREA HAS BEEN
LACKING OVER THE PAST SEVERAL EVENTS.

THE NEW 12Z NAM12 MODEL CONTINUES TO INDICATE THE UPPER LOW WILL BE
TO THE SOUTHEAST AND THE LAST VORT LOBE SHOULD PASS THROUGH THE AREA
THIS EVENING. HOWEVER...THERE IS ENOUGH MOISTURE TO THE NORTH AND
SHOULD BE ENOUGH WRAP AROUND MOISTURE TO KEEP UPSLOPE PRECIPITATION
OVER THE NORTH SIDE OF THE SAN BERNARDINO MOUNTAINS AND RIVERSIDE
COUNTY MOUNTAINS INTO MID MORNING ON SUNDAY.

NORTH TO NORTHEAST WINDS SHOULD DEVELOP LATE TONIGHT AND SUNDAY
MORNING ACROSS THE SAN BERNARDINO MOUNTAINS AND BELOW PASSES AND
CANYONS. WINDS BECOME NORTHEAST SUNDAY NIGHT AND MONDAY BUT BASED ON
LOCAL WIND STUDIES...WIND COULD REACH WIND ADVISORY LEVELS SUNDAY
AND MONDAY BUT NOT HIGH WIND CRITERIA.

MEDIUM RANGE MODELS CONTINUE TO SHOW RIDGING FOR MONDAY AND TUESDAY
BUT MODELS ARE IN DISAGREEMENT ON THE TRACK AND STRENGTH FOR THE
SHORTWAVE MOVING IN ON WEDNESDAY. AT THIS TIME...WILL LEAN TOWARDS
SOME DEEPENING OF THE MARINE LAYER AND PARTLY CLOUDY CONDITIONS
ELSEWHERE. THIS SHORTWAVE WILL BE FOLLOWED BY MORE RIDGING FOR DRY
CONDITIONS INTO NEXT WEEKEND.

NO UPDATES ARE PLANNED AT THIS TIME.

&&

.AVIATION...
281613Z...UNSTABLE CONDITIONS OVER THE AREA TODAY AS LOW PRESSURE
MOVES FROM NORTH TO SOUTH. EXPECT VARIABLE CIGS WITH LAYERS BTWN
FL030 AND FL100 AND ISOLATED CBS WITH TOPS TO FL250. IFR CIGS AND
VIS SHOULD BE SHORT-LIVED AND ASSOCIATED WITH THE HEAVIER CONVECTIVE
CELLS. OTHERWISE MOSTLY VFR...EXCEPT FOR THE COASTAL MOUNTAIN SLOPES
WHERE UPSLOPE FLOW WILL KEEP THE TERRAIN OBSCURED. WEST WINDS 25 TO
35 KTS WITH LOCAL GUSTS OF 45-50 KT OVER THE RIDGES WILL CREATE
MOUNTAIN WAVE ACTIVITY AND ASSOCIATED UP AND DOWNDRAFTS THROUGH
ABOUT 22Z.

ADDITIONAL MOISTURE AND PRECIPITATION WILL MOVE INTO THE SAN
BERNARDINO MOUNTAINS AFTER 03Z SUN WITH NE UPSLOPE FLOW. CLOUDS AND
PRECIPITATION WILL OBSCURE THE HIGHER TERRAIN. OTHERWISE SCT-BKN
CIGS ABOVE FL060 EXPECTED OVER THE REMAINDER OF SW CA WITH SOME
LIGHT SHOWERS POSSIBLE THROUGH THE NIGHT

&&

.MARINE...
A 10 TO 12 FT WNW SWELL WILL MOVE THROUGH PORTIONS OF THE COASTAL
WATERS TODAY AND TONIGHT...THEN DECREASE ON SUN. WINDS OF 20 KTS
WITH GUSTS AS HIGH AS 30 KTS ARE OCCURRING THIS MORNING. THE
COMBINATION OF WIND AND SWELL WILL PUSH COMBINED SEAS TO BETWEEN 12
AND 15 FT AT TIMES THIS MORNING. THE WINDS AND WIND WAVES SHOULD
DECREASE THIS AFTERNOON. A HIGH SURF ADVISORY IS IN EFFECT FOR SURF
OF 5 TO 7 FEET WITH MAX SETS TO 10 FT OR MORE. THE SURF SHOULD
DECREASE RAPIDLY ON SUN. ISOLATED THUNDERSTORMS ARE STILL
POSSIBLE...MAINLY THIS MORNING.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WINTER WEATHER ADVISORY FOR THE SAN BERNARDINO MOUNTAINS UNTIL
     3 PM SATURDAY.

     HIGH SURF ADVISORY UNTIL 2 PM PST SUNDAY FOR ORANGE AND SAN
     DIEGO COUNTY COASTAL AREAS.

PZ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS TO MIDNIGHT FOR THE
     INNER WATERS AND UNTIL 8 AM PST SUNDAY FOR THE OUTER WATERS.

&&

PUBLIC...HORTON
AVIATION/MARINE...JAD
Hazardous weather outlook, Nov 28, 4:00 AM PST, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 AM PST SAT NOV 28 2009

CAZ042-043-048-050-055>058-060>062-PZZ750-PZZ775-291200-
ORANGE COUNTY COASTAL AREAS-
SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER
AND OUT 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER
EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
400 AM PST SAT NOV 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY THROUGH TONIGHT

WINTER WEATHER ADVISORY FOR THE SAN BERNARDINO MOUNTAINS UNTIL 3 PM.

A HIGH SURF ADVISORY IN EFFECT. NORTHWEST SWELL WILL BRING HIGH
SURF AND DANGEROUS RIP CURRENTS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FOR THE COASTAL
WATERS.

ISOLATED THUNDERSTORMS ALL AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A HIGH SURF ADVISORY IN EFFECT SUNDAY FOR HIGH SURF AND DANGEROUS
RIP CURRENTS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FOR THE OUTER
WATERS THROUGH SUNDAY MORNING.

POTENTIAL FOR GUSTY NORTHEAST WINDS SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER ACTIVATION IS NOT
REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO
REPORT SIGNIFICANT WEATHER CONDITIONS.

WHITLOW

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 27, 7:47 PM PSTWinter Weather AdvisorySGXSan Bernardino30 hr

Nearby

Wind Advisories in California, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.